# SDR AALA202505055409

- Difficulty date: May 4, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N841NN
- Make and model: Boeing 737823
- Aircraft serial: 30914
- Aircraft time: 44,369 hours, 18,929 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Screw
- Condition: Sheared
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR HOLD OPEN ROD SCREW SHEARED. REPLACED HOLD OPEN PIN AND SCREW FOR L1 DOOR. PER AMM 52-11-21. OPERTIONAL CHECKS GOOD.
